# SDR CALA2021101401867

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 69,747 hours, 25,108 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: NA
- Condition: Cracked
- Location: Sta540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737-57-4-1262-SHEAR FITTING AT STATION 540 AND 32.40 IS CRACKED. REMOVED AND REPLACE SHEAR FITTING AT STATION 540 AND LBL 32.40 ACCOMPLISHED BY V905004, AND INSPECTED BY V020312. IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE NSA EMX N/R 00113 AND HANGER N/R 6228722 FOR WORK ACCOMPLISHED CIR C/W. SSFR REPORT, ENTERED BY UAL V842476, 10/08/2021. DATA WAS TRANSCRIBED BY NSA EMX N/R 00113, HANGER N/R 6228722 WORK INSPECTION COMPLETE
